MathSciNet Relay Station
MathSciNet bibliographic data
MR223819 42.15
Ahiezer, N. I.; Rybalko, A. M. Continual analogues of polynomials orthogonal on a circle. (Russian) Ukrain. Mat. Ž. 20 1968 no. 1, 3–24.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement